兰州大学机构库 >数学与统计学院
Existence of solutions for p(x)-Laplacian Dirichlet problem
Fan, XL(范先令); Zhang, QH; Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
2003-03
Source PublicationNONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS
ISSN0362-546X
Volume52Issue:8Pages:1843-1852
AbstractThis paper presents several sufficient conditions for the existence of solutions for the Dirichlet problem of p(x)-Laplacian {-div(\delu\ (p(x)-2)delu) = f(x,u), x is an element of Omega, {u = 0, xis an element of partial derivativeOmega. Especially, an existence criterion for infinite many pairs of solutions for the problem is obtained. The discussion is based on the theory of the spaces L-p(x) (Omega) and W-0(1, p(x)) (Omega). (C) 2003 Elsevier Science Ltd. All rights reserved.
Keywordp(x)-laplacian integral functionals generalized Lebesgue-Sobolev spaces critical points
Subject AreaMathematics
PublisherELSEVIER
DOI10.1016/S0362-546X(02)00150-5
Publication PlaceOXFORD
Indexed BySCIE ; EI
Language英语
First Inst
WOS IDWOS:000181076300001
SubtypeArticle
EI ID2003027317836
DepartmentLanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
Citation statistics
Cited Times:630[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/117634
Collection数学与统计学院
Corresponding AuthorFan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.
Recommended Citation
GB/T 7714
Fan, XL,Zhang, QH,Fan, XL . Existence of solutions for p(x)-Laplacian Dirichlet problem[J]. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,2003,52(8):1843-1852.
APA Fan, XL,Zhang, QH,&Fan, XL .(2003).Existence of solutions for p(x)-Laplacian Dirichlet problem.NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS,52(8),1843-1852.
MLA Fan, XL,et al."Existence of solutions for p(x)-Laplacian Dirichlet problem".NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS 52.8(2003):1843-1852.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Fan, XL]'s Articles
[Zhang, QH]'s Articles
[Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Fan, XL]'s Articles
[Zhang, QH]'s Articles
[Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Fan, XL]'s Articles
[Zhang, QH]'s Articles
[Fan, XL (reprint author), Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Fan-2003-Existence of solutions for p(x)-Lapla.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.